# SDR RU3A20180724032

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N12
- Make and model: Beech C90GTI
- Aircraft serial: LJ1966
- Aircraft time: 2,335 hours, 1,808 cycles
- Engine: Pwa PT6A135A
- Engine time: 2,335 hours, 1,808 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: 44A76202006090
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 2,335 hours, 1,808 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

WHILE IN FLIGHT, CREW OF N12 SHUT DOWN NR 2 ENGINE FOR ITT FLUCTUATIONS AND REDLINING. AFTER ENGINE SHUTDOWN, ITT TEMP WAS STILL MEASURING OVER 900C.  ON THE GROUND, TECHNICIAN LOCATED A BAD CRIMP ON A NEW WIRING HARNESS INSTALLED ON THE T5 WIRING HARNESS ON THE NR 2 ENGINE.  TECHNICIAN WAS ABLE TO DUPLICATE THE DISCREPANCY BY MOVING THE WIRES.  THE FAULTY WIRE WAS RE-CRIMPED.  DISCREPANCY WAS CLEARED AND AIRCRAFT RETURNED TO SERVICE.
